# SDR P2EA01137

- Difficulty date: July 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 940 - MCI - ON DESCENT TO 12,000 FEET POWER AT IDLE, CABIN NI 700 FEET DESCENT.  WHEN ADVANCING POWER AT 12,000 TO 1.3 EPR CABIN SHOWED DESCENT OF 2000 FEET WITH NOTICEABLE PRESSURE CHANGE IN OUR EARS.  IN DESCENT TO 12,000 FEET WITH POWER AT IDLE SHOWED 400 FEET CLIMB AND WHEN ADVANCED TO 1.1 EPR WENT TO 1000 FEET DESCENT THEN STABILIZED AT 500-700 FOOT DESCENT.  KEPT POWER UP FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED NR 2 ENGINE MOD VALVE P/N 392716-1-1 AND NR 1 ENGINE BLEED AIR SHUTOFF VALVE P/N 67-2905-001 AND REPLACED FLEX LINE AT THE 450 DEGREE SENSOR AS138-04-0084.  COMPRESSION AND PRESSURIZATION OPS CHECKED NORMAL.  (M)
